# SDR SWIA202005210854

- Difficulty date: February 28, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6013600229
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D: COMPLIED WITH TEMPORARY REPAIR, REINFORCING ANGLE, TO DAMAGED AREA AT FS654.00 STGR 8R REF. PER REO. UPON EXPIRATION OF THIS REO, FRAME 654.50 MUST BE REPLACED. PERMANENT REPAIR DUE IN 6000 FLT HRS BY TAT 40364.4.  C: MCI RA# 39629 *** DO NOT CLOSE UNTIL PERMANENT REPAIR ***   (C-CHECK) RO 5/16/2020   COMPLIED WITH PERMANENT REPAIR OF THE FS 654 STGR 8R FRAME BY REPLACING FRAME P/N 601-36002-29 IAW CRJ 200 SRM. NO WEIGHT CHANGE REQUIRED. M-337 ATTACHED
